# SDR SWAA2023060144179

- Difficulty date: May 2, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT STA 500A+2; 500A+6.5; 500A+10.5; 500A+13.5; 500A+14.5; 500A+19; 500B+6; 500B+10; 500C+10; 500C+14; RBL 24; WL 156.<[01] COMPLETED STEPS 1 THRU 10;[02] USED CALIBRATED TOOL # ATS 1737 DUE DATE 08/2022;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2.;[04] REMOVED FLOOR TO SIDEWALL SUPPORT AT STA 500A TO 500D PER SRM 51-40-02;[05] FABRICATED NEW SIDEWALL SUPPORT PER DWG# 143A7501 AND TREATED PER SOPM 20-41-02 OK TO PRIME;[06] MATERIAL ID BAC1496-444#7075T62 LOT #1520195-1;[07] VERIFIED CORRECTIVE ACTION OK TO PRIME;[08] PRIMED NEW PART IAW B737-700 SRM 51-20-01 OK TO PAINT;[09] VERIFIED CORRECTIVE ACTION ITEM 8. OKAY TO APPLY TOPCOAT GIVEN.;[10] APPLIED TOPCOAT IAW AMM 51-21-00;[11] OK TO INSTALL FLOOR TO SIDEWALL SUPPORT BETWEEN BS 500A - BS 500D RBL24 WL 156.;[12] VERIFIED CORRECTIVE ACTION 11 AND MEASUREMENT TABLE OK TO INSTALL FLOOR TO SIDEWALL SUPPORT GIVEN;[13] INSTALLED FLOOR TO SIDEWALL SUPPORT BETWEEN BS 500A - BS 550D; RBL24; W 156 IAW B-737-700; SRM 51-40-02 DWG# 143A7500.;[14] VERIFIED CORRECTIVE ACTION 13;[15] VERIFIED JOB COMPLETE
